Seasonal variation in childhood mortality

Nyári, Tibor András, McNally, Richard J. Q.: Seasonal variation in childhood mortality.
JOURNAL OF MATERNAL-FETAL & NEONATAL MEDICINE, 33 (24). pp. 4055-4061. ISSN 1476-7058 (2020)

[img]
Preview
Text
Seasonalvariationinchildhoodmortality.pdf - Accepted Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF MATERNAL-FETAL & NEONATAL MEDICINE
Date: 2020
Volume: 33
Number: 24
Page Range: pp. 4055-4061
ISSN: 1476-7058
Faculty: Faculty of Medicine
Institution: Szegedi Tudományegyetem
MTMT id: 30642369
DOI id: https://doi.org/10.1080/14767058.2019.1594765
Date Deposited: 2020. May. 21. 10:28
Last Modified: 2020. Dec. 16. 12:12
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18729

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year